Progynova Side Effects

Hi lovely ladies. As this is my first go at IVF, I don't know what to expect and my next question is definitely in this camp!

Been on Progynova for 10 days now and the past 3 days I have developed a fat, pudgy stomach...out of nowhere! I am watching my food intake and swimming 2-3 timesa week, so can't understand why I seem to have ballooned πŸ˜’ Could it be the Progynova or am I just fooling myself by blaming the meds??

Answers on a postcard...seriously though, I would be grateful for any advice, I am so bloated!

Last edited by

19 Replies

oldest β€’ newest
  • I wasn't on Progynova but I looked 5 months pregnant on Menopur. I am still struggling to lose the weight despite doing a detox for 4 weeks. I think the meds mess with your metabolism which is infuriating. My nurse said that it was a normal if unwelcome side effect. Sorry for not more positive feedback. x

  • Thank you so much for the reply. I seem to have piled on several pounds overnight and was perplexed as to why...would explain an awful lot! If this keeps up, I won't be able to get into my clothes...😬 Will be so worth it for a positive result, so here's hoping x

  • Yeah that happened to me! I'm still in my bigger girl clothes at the mo. 😟 I'm desperately trying to drop more pounds before starting again because it's going to be awful if I put on the same amount again. I'm going to be really strict about sugar and stuff for the next round. Like you said, if you get a bfp it's ok but if you don't it's rubbish. I've even had looks at work which seems so unfair because in the pursuit of pregnancy I actually look pregnant. πŸ™„ x

  • It's really tough, but you sound like you have got the right approach. We can only do what we can! Hope it goes well and that you are making the most of your break before round 2. I will be routing for you xx

  • Thanks Hun. Wishing you all the best too. x

  • I felt so fat with them I felt physically sick. Sounds weird but I couldn't fit in any of my clothes. I am doing a fet and in preparation I bought an ivf capsule wardrobe... lots of baggy tops and loose trousers but really nice not my previous hobo look! Made me feel so much better. Good luck xxx just read my post to my husband and he asked if I have been giving him my tablets too... lol no darling that's beer for you.

  • Whata genius idea! I am definitely going to have to invest in something 'roomier' if my stomach gets any larger...looks like I ate Christmas!! πŸ˜‰

  • Yes! I just have to forget what size I am buying. I just think comfort.... I am big shoe fan so a couple of great new wow shoes helped. Also I had my roots done early before my treatment so I knew i would be the best of a bad lot. On a serious note I had a slight eating disorder in my early 20s so my sickness came from a dislike of my body image. It's tough not being the same person inside and out... but I hope it's worth it. Xx

  • Fab shoes make up for an awful lot and are very cheery...can literally put a 'step' in your day. πŸ‘

    I have had issues with body image for many years too and I do know what you mean about the disconnect between head and body. You are clearly coping extremely well and should be very proud of yourself. I hope your FET is hassle-free and successful xx

  • Yep... my shoe size stays the same although I am a size 8! However I had to try hard to stay a slim size 10 having such big bones and being tall... I know my husband only jokes but he does say things like 'you will be slim again?' πŸ‘Š suggestion is have a face lift lovely, but I am 23 years younger than him lol. Thank you for your positive comments. Wish my fet was hassle free... clicnic got the wrong protocol so my embryos have been thawed and now re frozen. Anyway they go back in on Friday and at least i have fab shoes darling! Xx

  • I am so sorry to not have registered this re. your treatment! 😞 On top of everything else, that too!!

    Friday it is...you will be in my thoughts xx Wear your fabbiest shoes for the transfer and loads and loads of luck!!

  • We were out walking yesterday and my husband took a photo of me. Seem harmless enough until I saw my newly acquired bellies (yes plural!!).

    Oh Lordy, if this doesn't go my way I have a date or 100 with the gym!! Xx

  • LOL!! My husband thought he was being terribly funny when he suggested naming it something!?? I shot him a look and told him I'd probably be acquitted of murder in my current state! I think he got the message πŸ˜‚

  • Lol, the husbands can get a little bold sometimes πŸ˜‚πŸ˜‚πŸ˜‚

  • Starting my 3rd treatment since last April and have put on a stone!😩Been finding it very hard to lose the weight in between! So can totally sympathise!xxx

  • One of my favourite movie quotes:

    'We are intrepid.'

    And so we boldly go...

    Good luck. It's a hard road but we will get there...even if we are bigger versions of ourselves!!πŸ˜‰

  • Will be starting on these in next few weeks for first time. Oh dear, I knew you could get bloating but not to this extreme and summer is coming! Will be worth it for bfp, will worth it for bfb..........

  • I've been feeling the same, bloaty and podgy, been on progynova for 2 weeks, they make me feel sick so I don't think I've been over eating but have definitely gained some weight! Will have to invest in some stretchier clothes if I get a positive or not!

    Good luck with your treatment xx

  • Thank you Nemo!

You may also like...